Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for irregular menstruation

Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5137 Questions

default
Posted on Tue, 21 Mar 2017 in Pregnancy
Question: Hi doctor,
I am 28 years unmarried. In aug month of 2016 I had sex once with my boy friend actually we thought to marry but parents not accepted for some reasons.
After one month I dint get periods si checked urine pregnancy test got negative. So to get my periods I ate 2 papayas one after the day so next month in October I got periods. But with black discharge for 2 days next 3 days got normally like red. Next 2 months regular periods.. last month again missed periods in this month last 5 days I got periods but 3 days black discharge less amount only from 2 days I am getting red blood with very less.. is there any problem please give me suggestion once my umbilical point got light watery for 2 days before 2 months.. I am afraid please suggest me what tablets or food to take to get normal menses.
Thank you
doctor
Answered by Dr. Manisha Jain 15 minutes later
Brief Answer:
Provide some details.

Detailed Answer:
Hello,

Thanks for writing to us with your health concerns. These symptoms of irregular periods can be of PCOD. Can you tell me your weight and height? Do you have facial hair? Please dont worry as it is easily curable . Have you taken any blood tests . If ues then please ipload the reports. There are no 100 % home remedies for regular periods butyou can have papaya on regular basis.It might help. Kindly give the above answers in next follow up. Regards Dr Manisha Jain.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Manisha Jain 9 hours later
Mam my height is 5'2, weight 50.. I dont have documents. As you said mam I will go for pcod check up .. can I think that no no infections in my body? I have allergy problem also please suggest me. Thank you..
doctor
Answered by Dr. Manisha Jain 6 hours later
Brief Answer:
Ultrasound advised

Detailed Answer:
I don't think you have infection problems but still an ultrasound is a must for corelation with symptoms
Most likely you will need at least 3 cycles of oral pills to regulate your periods.
There is nothing much to worry all in all
Get ultrasound done for proper management
All the best
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Manisha Jain 2 hours later
Ok thank you Dr.
doctor
Answered by Dr. Manisha Jain 3 hours later
Brief Answer:
Welcome

Detailed Answer:
You are most welcome dear
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Oral pills

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th of Nov, twice in a day. No periods. Insulin , tsh normal , no prolactin

doctor1 MD

Dear Doctor I am better from the uti. Now i hace a vaginal yeast infection. My gynocologist to me to insert Lomexin 600 once and to use cortisone with antifungus. Also to take oral pills Biolact. I am very concerned about it. Thank you XXXXXXX I...

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks.

doctor1 MD

I have been nauseous and had terrible headaches for the past week. I stopped taking birth control a few weeks ago and didn't have any side effects at first so i'm not sure if my symptoms now are a result of going off of birth control or something else. I also have eaten a lot of grains this week and some gluten which I had been avoiding due to thinking I am gluten intolerant. What do you think the cause of the nausea/headaches/fatigue is?

doctor1 MD

I have just gone off of my birth control pills and had a period that lasted about 3 days and then about 2 days after that i ve started to have all brown discharge... Is it just the hormonal imbalance that my body is dealing with?